# SDR ASOA20130809147

- Difficulty date: August 9, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N14186
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500924
- Aircraft time: 19,667 hours, 12,787 cycles
- System (JASC): 7600 · Engine Controls
- Part: Module
- Part number: 14535059401
- Part serial: 14500926
- Condition: Inoperative
- Location: Cockpit
- Part time: 19,688 hours, 12,802 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED UNCOMMANDED THRUST CHANGES IN FLIGHT.  HE ACFT LANDED WITHOUT INCIDENT.  MX R & R THE THRUST RATING SELECTION MODULES, OPS TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
